Advanced

Real zero polynomials and Polya-Schur type theorems

Aleman, Alexandru LU ; Beliaev, D and Hedenmalm, Håkan LU (2004) In Journal d'Analyse Mathematique 94. p.49-60
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal d'Analyse Mathematique
volume
94
pages
49 - 60
publisher
Magnes Press
external identifiers
  • wos:000227574600003
  • scopus:14644404947
ISSN
1565-8538
language
English
LU publication?
yes
id
091e9fa7-0d2c-49c6-a9a3-470e4d24a4a6 (old id 249970)
date added to LUP
2007-09-03 11:26:11
date last changed
2017-01-01 05:11:24
@article{091e9fa7-0d2c-49c6-a9a3-470e4d24a4a6,
  author       = {Aleman, Alexandru and Beliaev, D and Hedenmalm, Håkan},
  issn         = {1565-8538},
  language     = {eng},
  pages        = {49--60},
  publisher    = {Magnes Press},
  series       = {Journal d'Analyse Mathematique},
  title        = {Real zero polynomials and Polya-Schur type theorems},
  volume       = {94},
  year         = {2004},
}